# SDR DALA2025061204476

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,230 hours, 10,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7155881) DURING SVC CHECK, FOUND OVERHEAD CEILING EMERGENCY LIGHT AT ROW 3,11, AND 15 INOP. R/R BATTERY PACK FOR ROW 3,11, AND 15 PER B737 AMM 33-51. OPS CHECK GOOD.
